ACTIMAX 500mg TABLET


QUANTITY: 10's
Price:
RM1.20 MYR
Stock:
In stock

Description

Registration Number:

Paracetamol are used for the relief of pain and fever

Ingredients:

paracetamol BP 500mg

Dosage/How to use:

Adults and children above 12 years old: Take 1 to 2 tablets every 4 to 6 hours as required

*(Do not take more than 8 tablets in 24 hours)

Children 6 to 12 years old: Give ½ to 1 tablet every 4 to 6 hours as required

*(Do not give more than 4 tablets in 24 hours)

Children under 6 years old: Recommend taking suspension

*Do not take or give more than the recommended dose unless advised by a doctor. Can be crushed and mixed with water or fruit juice if needed for administration by younger children.

Caution:

- Keep away from children

- Stop using if allergic to any ingredient listed

- This product is desinged for Children 12 year above and adult

*(Do not take more than 8 tablets in 24 hours in adult)

*(Do not give more than 4 tablets in 24 hours in children)

Estimate shipping

You may also like

Recently viewed